My Grandson was born May 18th, 2013. His mother was doing 2 mg of suboxen a day, they transferred him to Children's Nationwide hospital in Columbus on May 20th saying he was in withdrawl, that night they started him on morphine giving him a total of 1.2 mg in a 24 hour period. After 3 failed wein down attempts they put him on phenobarbital 8 mg every 12 hours. On June 5th they upped his morphine dose saying it was because of withdrawl...We are lost as to what we can do or say....In our opinion they should be lowering not raising cause now he is getting more morphine than he was originally started out on. Please Help with any advice you have....Thank you.
First and foremost, I am truly sorry for what your grandson and your family are going through. I am sure the medical staff is considering a combination of factors in order to plan his treatment. Withdrawal can cause issues with heart rate, blood pressure and might be more than his little body can handle right now. The doctors are probably considering all factors above in order to stabilize him so he can be strong enough to start a withdrawal plan.
Make sure to ask the doctors questions – it is important they know you are interested and involved.
I wish you and your grandson all the best. May God bless you all!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.